Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
PD - Please, please help!!!
Lambchops65 posted:

My dad is 72 and was in full health until 2-3 months ago (apart from type2 diabetes and some cognitive impairment). He was misdiagnosed with a pulled muscle in his back. This muscle turned out to be a burst gall bladder. The docs removed 3L of bile from his organs and were amazed that he survived such a serious surgery.

After the surgery his speech and swallow were affected for a good few weeks. He then contracted mrsa but amazingly came through all of this illness. On his day of discharge (c. 8 wk later) he had a bad fall and acquired a head injury.

Since this he has gone rapidly downhill and getting worse on a daily basis. They did CT and MRI scans and both seemingly came back clear. They were at a total loss as to what was wrong with him. He was displaying symptons of a stroke but they ruled this out.

He has since contracted aspiration pneumonia and is seriously ill. He cant swallow and can barely say any words. He has lost 5 stone in weight and looks and sounds dreadful.He is vomiting up any food or thickened water they give him.

They have now involved another medical team and they feel that he is displaying symptons of PD. He is moving his legs up and down in the bed constantly and can hardly open his mouth and sometimes looks like he is chewing constantly but apart from that I can see no other PD symptons. I feel that the dont know what is wrong with him and are looking for a "label".

Sorry for the long mail but I really need help/advice and would appreciate talking to someone who has experienced PD or any of the above.

Thanks in advance. LC
Haylen_WebMD_Staff responded:
LC - Just wanted to give you big (((hugs))) for what you and your father are going through. This must be an incredibly stressful time for you.

I'm not the expert on this board - that is Dr. Stacy. But I do have advice for you -please take care of yourself during this time !

Take care - Haylen
Lambchops65 replied to Haylen_WebMD_Staff's response:
Hi Haylen,

Thanks so much for your support.

I met with his medical team yesterday and to be totally honest I felt that I knew as much myself! It is so frustrating.

Dr Stacy - if you get to read this, I'd really appreciate your input. Thanks.
Mark A Stacy, MD responded:
Dear lamchops65,
I am sorry to read of your father's difficult health issues. I think his movements are most likely from medications. Please ask his doctors and nurses whether he has "Tardive Dyskinesia." This is caused by major tranquilizers, and, more likely in your father's case, anti-nausea medications.

The good news is that this should improve once the causative medication is identified and stopped.

Helpful Tips

Sensory symptoms in Parkinson's DiseaseExpert
Sensory complaints in PD are not uncommon, and include visual changes, loss of sense of smell, restless legs syndrome (RLS), and pain. ... More
Was this Helpful?
65 of 81 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center